Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Efficient Disinflationary Policies

Arthur M. Okun
The American Economic Review
Vol. 68, No. 2, Papers and Proceedings of the Ninetieth Annual Meeting of the American Economic Association (May, 1978), pp. 348-352
Stable URL: http://www.jstor.org/stable/1816719
Page Count: 5
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Efficient Disinflationary Policies
Preview not available

Page Thumbnails

  • Thumbnail: Page 
348
    348
  • Thumbnail: Page 
349
    349
  • Thumbnail: Page 
350
    350
  • Thumbnail: Page 
351
    351
  • Thumbnail: Page 
352
    352